# SDR DALA1119369877

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER INTERNAL DOOR WEB HAS 1 INCH LONG CRACK.  FABRICATED DOUBLER REPAIR, TREATED AND PRIMED, INSTALLED DOUBLER REPAIR IAW SRM 52-01 FIG 2 SHEET 3 PAGE 10 AND SRM 51-30-2 FIG 2 PAGE 3 AND RE-INSTALLED INNER SKIN IAW SRM 51-30-2 FIG 2 PAGE 3 INSTALLED REPAIR DOUBLER AT FWD PASSENGER DOOR WEB IAW SRM 52-01 FIG 2 SHEET 3 PAGE 10.
